Some Properties of Solutions of u''(t) + a(t) f(u) g(u') = 0 (II).

J.S.W. Wong; T.A. Burton

Monatshefte für Mathematik (1965)

  • Volume: 69, page 368-374
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Wong, J.S.W., and Burton, T.A.. "Some Properties of Solutions of u''(t) + a(t) f(u) g(u') = 0 (II).." Monatshefte für Mathematik 69 (1965): 368-374. <http://eudml.org/doc/177302>.

@article{Wong1965,
author = {Wong, J.S.W., Burton, T.A.},
journal = {Monatshefte für Mathematik},
keywords = {ordinary differential equations},
pages = {368-374},
title = {Some Properties of Solutions of u''(t) + a(t) f(u) g(u') = 0 (II).},
url = {http://eudml.org/doc/177302},
volume = {69},
year = {1965},
}

TY - JOUR
AU - Wong, J.S.W.
AU - Burton, T.A.
TI - Some Properties of Solutions of u''(t) + a(t) f(u) g(u') = 0 (II).
JO - Monatshefte für Mathematik
PY - 1965
VL - 69
SP - 368
EP - 374
KW - ordinary differential equations
UR - http://eudml.org/doc/177302
ER -

Citations in EuDML Documents

top
  1. Lynn H. Erbe, Zhong Chao Liang, Qualitative behavior of a generalized Emden-Fowler differential system
  2. Pavol Šoltés, On certain properties of the solutions of a nonlinear differential equation of the second order
  3. Štefan Kulcsár, Pavol Šoltés, Boundedness and oscillatoriness of solutions of a nonlinear differential equation of the second order
  4. Miroslav Bartušek, On asymptotic properties and distribution of zeros of solutions of y ' ' + f ( t , y , y ' ) = 0

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.